MAUDE Adverse Event Report: OASIS MEDIKAL GENTLECATH HYDROPHILIC; GENTLECATH URINARY CATHETER WI

OASIS MEDIKAL GENTLECATH HYDROPHILIC; GENTLECATH URINARY CATHETER WI
Model Number 622PM401640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quality samples from the same lot was examined, no sharp edges was identified nor modification to the manufacturing process which was implemented.No deviations were found when the batch documentation was reviewed.No relevant deviations or earlier complaints were found for this lot.The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the patient, some catheters have rough eyelets and sharp edges.The patient claims the mechanism with how the eyelets are being punched out in manufacturing is not working correctly and eyelets are not being polished well.The catheters with sharp edges have caused bleeding in him as they pass through his prostate, but bleeding typically stops quickly without intervention, and at his next catheterization (after 3-4 hours) the bleeding is gone.He is not on blood thinners and did not seek medical care for his bleeding.

Brand Name
GENTLECATH HYDROPHILIC
Common Device Name
GENTLECATH URINARY CATHETER WI
Manufacturer (Section D)
OASIS MEDIKAL
fatih mah. 3105.
cad. no:8 06980
kazan/ankara, kazan/ankara
TU 
Manufacturer (Section G)
OASIS MEDIKAL
fatih mah. 3105.
cad. no:8 06980
kazan/ankara,
TU  
Manufacturer Contact
emad ramzi
aminogatan 1
se-43121 mölndal, mölndal 
SW  
MDR Report Key19151269
Report Number3006553489-2024-00001
Device Sequence Number8446096
Product Code EZD
UDI-Device Identifier00768455142620
UDI-Public00768455142620
Combination Product (Y/N)N
PMA/510(K) Number
K062444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number622PM401640
Device Catalogue Number622PM401640
Device Lot Number642314
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite